CureZone   Log On   Join
the lesser of 2 evils!
 
spencie Views: 1,066
Published: 16 years ago
 

the lesser of 2 evils!


Has anyone else noticed that on the candida diet that there bowel movemements have become very irregular?

I have found this and thought that I have to eat more fibre but it hasn't helped at all, therefore I had to go to the doctor who gave me fybogel to help with constipation.
The big problem I am finding is that in order for the diet to work properly we have to flush the toxins out, however if we are constipated we can't and the toxins go round the body again. Perhaps this is why I am feeling bad.

Also does anyone have a clue as to get your stools looking brown again instead of a tan colour?
thanks

 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

0.906 sec, (1)